DOI 10.2169/internalmedicine.36.198
Histamine poisoning after ingestion of spoiled raw tuna in a patient taking isoniazid.
Аннотация
An 83-year-old woman taking isoniazid (INH) suddenly developed a headache, palpitations, and skin eruptions with itching while eating raw tuna. The symptoms were compatible with those of histamine intoxication. When given fresh raw tuna to eat, no such reactions were evoked in this patient. The episode was speculated to be due to two conditions; eating spoiled raw tuna and at the same time being on a course of INH, a potent histaminase inhibitor. We should therefore be aware of the possible adverse effects due to the interactions between drugs and foods.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.